Paracetamol-ratiopharm 250 mg Zäpfchen bei Fieber und Schmerzen, 10 pcs. Suppositories
- Active ingredient: acetaminophen
- for mild to moderately severe pain and fever
- Suppository for insertion into the rectum
- Product from the German pharmacy
- Manufacturer: ratiopharm GmbH, Germany (Original Product from Germany)
- PZN: 03953597
For information on risks and side effects, read the package leaflet and ask your doctor or pharmacist.